Criticality of one term 2n-order self-adjoint differential equations

Veselý, Michal and Hasil, Petr: Criticality of one term 2n-order self-adjoint differential equations.

[img]
Preview
Cikk, tanulmány, mű
ejqtde_009_qtde_2012_018_001-012.pdf

Download (143kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2012
Volume: 9
Number: 18
ISSN: 1417-3875
Page Range: pp. 1-12
Uncontrolled Keywords: Differenciálegyenlet - másodrendű
Additional Information: Bibliogr.: p. 11-12.
Date Deposited: 2017. Jun. 13. 13:48
Last Modified: 2020. Jul. 29. 12:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/42778

Actions (login required)

View Item View Item